| Model Number |
8253410 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis found that no deviations or fault found.The device has been received in good condition.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A healthcare provider (hcp) reported that the interface was non-specific damaged.There was no patient impact.